# SDR IPXA2025093016175

- Difficulty date: August 29, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: A5461128900000
- Part serial: 0004430596
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, ACCESS PANEL 414ER, AROUND OF THE HOLE FASTENER HAS CORROSION.  REMOVED CORROSION ON ACCESS PANEL 414ER, AROUND OF THE HOLE FASTENER IAW A300-600 SRM 51-74-10 AFTER REWORK THE MEASURES WAS FOLLOWING ORIGINAL THICKNESS 0.080" LOSS MATERIAL 0.020" REMAINIG MATERIAL 0.060 FOUND OUT OF LIMITS IAW A300-600 SRM 51-73-11.
